# SDR DALA2016122610082

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 64,765 hours, 47,253 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, MASTER WARNING CAME ON OAP DISPLAY MACH TRIM INOP/ YAW DAMP INOP/ IRS1 BATT FAIL/STALL IND FAILURE. BOTH AP AND ATNOP- ATL WINDOW BLANK & COULD NOT ADJUST SPD INDICATOR.  MASTER WARNING WOULD NOT RESET C/BS  C12 AND C17 POPPED AND WOULD NOT  RESET. ILS/LOC INOP CAPTS SIDE. STA 160-21. WIRES FOUND DAMAGED DUE TO CHAFING WITH A/C STRUCTURE. FOUND WIRE BUNDLE BURNED AT BS 160R.
